| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a (b)(6) year-old male patient, the device's pacer output was out of specification.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device activity logs.However, the device was put through extensive testing including bench handling and pacer functional stress testing with the returned multi-function cable without duplicating the report.The processor/bridge/pace board was replaced and scrapped as a precaution.The device was recertified and returned to the customer.The electrode pads used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.